# SDR IPXA09557575

- Difficulty date: September 29, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 18,228 hours, 12,785 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT WING DRY BAY CUTOUT WEB FOR PNL 532FZ HAS AREA OF DAMAGE ON AFT FACE WHERE PNL CONTACTS AT LWR OUTBOARD.  REPAIRED PER SRM 51-70-07-0G & B757-5720-27753-A.
